SciELO - Scientific Electronic Library Online

vol.35 issue2Vertex equitable labeling of union of cyclic snake related graphsParametric Estimation and the CIR Model author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


DEBNATH, Shyamal  and  SAHA, Subrata. Matrix transformation on statistically convergent sequence spaces of interval number sequences. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.2, pp.187-195. ISSN 0716-0917.

The main purpose of this paper is to introduce the necessary and sufficient conditions for the matrix of interval numbers Ā = (ānk) such that Ā-transform of x = (xk) belongs to the sets c0S(i) ∩ ℓi, cS(i) ∩ ℓi, where in particular x ∈ c0S(i) ∩ ℓi and x ∈ cS(i) ∩ ℓi respectively.

Keywords : Interval number; sequence space; statistical convergence; matrix transformations.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License